# SDR CALA2025040703591

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 68,555 hours, 30,279 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C231159
- Condition: Missing
- Part time: 3,405 hours, 1,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING RT WING COMPLIED WITH CDL TERMS NO LEAKAGE NOTED.  APPROVED COMPLIED WITH CDL TERMS NO LEAKAGE NOTED PART NIS ORD.  NEED PART NUMBER 0727540 REPLACED MISSING FUEL CAP REF AMM 28-25-41.
